MAUDE Adverse Event Report: XIAMEN VOKE MOLD & PLASTIC ENGINEER ACTIVFLO ROUTINE I-TAPED- BLUE 1000; CASSETTES, TISSUE

XIAMEN VOKE MOLD & PLASTIC ENGINEER ACTIVFLO ROUTINE I-TAPED- BLUE 1000; CASSETTES, TISSUE
Model Number ACTIVFLO ROUTINE I-TAPED- BLUE 1000
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported activflo routine i-taped- blue 1000, p/n 39lc-500-2-l, lot 20250307 seemed quite flimsy, and staff have had issues with them closing properly.No adverse events were reported.Trending analysis from 15 oct 2024 to 15 oct 2025 reported no (0) other related occurrences of this issue for this product lot.As manufacturer investigation of this complaint by leica biosystems is in progress, the root cause of this event has not yet been determined.
 
Event or Problem Description
On 25 september 2025, leica biosystems received a complaint detailing "the plastic seems quite flimsy, and staff have had issues with them closing properly." on 18 october 2025, the leica account manager advised the leica associate, quality assurance that the awareness date for this event was 21 august 2025.
 
Additional Manufacturer Narrative
Retain samples were not available for further testing.The root cause for "the plastic seems quite flimsy, and staff have had issues with them closing properly" reported by the customer could not be unequivocally determined from the information available.Although the information available indicates that no adverse consequence(s) to a patient(s) has been reported to the manufacturer, the circumstances involved in this complaint have previously resulted in serious injury.If additional information is received an additional follow up mdr will be submitted.

Brand Name
ACTIVFLO ROUTINE I-TAPED- BLUE 1000
Common Device Name
CASSETTES, TISSUE
Manufacturer (Section D)
XIAMEN VOKE MOLD & PLASTIC ENGINEER
no. 1152-1160 and no.1166-1170
chun guang rd,
xiamen city, fujian province 00003 6110
CH  0000361101
Manufacturer (Section G)
XIAMEN VOKE MOLD & PLASTIC ENGINEER
no. 1152-1160 and no.1166-1170
chun guang rd,
xiamen city, fujian province 00003 6110
CH   0000361101
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key23362929
Report Number1419341-2025-00036
Device Sequence Number8965164
Product Code IDZ
UDI-Device Identifier20849832022378
UDI-Public20849832022378
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACTIVFLO ROUTINE I-TAPED- BLUE 1000
Device Catalogue Number39LC-500-2-L
Device Lot Number20250307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown